Convergence Analysis of Generalized Iteratively Reweighted Least Squares Algorithms on Convex Function Spaces

Bissantz, Nicolai; Dümbgen, Lutz; Munk, Alex; Stratmann, Bernd (2009). Convergence Analysis of Generalized Iteratively Reweighted Least Squares Algorithms on Convex Function Spaces. SIAM journal on optimization, 19(4), pp. 1828-1845. Philadelphia, Pa.: Society for Industrial and Applied Mathematics SIAM 10.1137/050639132

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Dümbgen, Lutz

ISSN:

1052-6234

Publisher:

Society for Industrial and Applied Mathematics SIAM

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1137/050639132

Web of Science ID:

000264353500014

URI:

https://boris.unibe.ch/id/eprint/36839 (FactScience: 206269)

Actions (login required)

Edit item Edit item
Provide Feedback